Notre Dame Journal of Formal Logic

On uncountable Boolean algebras with no uncountable pairwise comparable or incomparable sets of elements.

Saharon Shelah

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 22, Number 4 (1981), 301-308.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093883511

Zentralblatt MATH identifier
0472.03042

Mathematical Reviews number (MathSciNet)
MR622361

Digital Object Identifier
doi:10.1305/ndjfl/1093883511

Subjects
Primary: 03E50: Continuum hypothesis and Martin's axiom [See also 03E57]
Secondary: 06E05: Structure theory

Citation

Shelah, Saharon. On uncountable Boolean algebras with no uncountable pairwise comparable or incomparable sets of elements. Notre Dame J. Formal Logic 22 (1981), no. 4, 301--308. doi:10.1305/ndjfl/1093883511. http://projecteuclid.org/euclid.ndjfl/1093883511.


Export citation